Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 727218, 13 pages
http://dx.doi.org/10.1155/2015/727218
Research Article

Research on Solving Systems of Nonlinear Equations Based on Improved PSO

1College of Materials Science and Engineering, Taiyuan University of Science and Technology, Taiyuan 030024, China
2College of Mechanical Engineering, Taiyuan University of Science and Technology, Taiyuan 030024, China

Received 5 May 2015; Accepted 15 July 2015

Academic Editor: Valery Sbitnev

Copyright © 2015 Yugui Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. M. Barbashov, V. V. Nesterenko, and A. M. Chervyakov, “General solutions of nonlinear equations in the geometric theory of the relativistic string,” Communications in Mathematical Physics, vol. 84, no. 4, pp. 471–481, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. R. Bickham, S. A. Kiselev, and A. J. Sievers, “Stationary and moving intrinsic localized modes in one-dimensional monatomic lattices with cubic and quartic anharmonicity,” Physical Review B, vol. 47, no. 21, pp. 14206–14211, 1993. View at Publisher · View at Google Scholar · View at Scopus
  3. M. Khalilzadeh, F. Kianfar, A. S. Chaleshtari, S. Shadrokh, and M. Ranjbar, “A modified PSO algorithm for minimizing the total costs of resources in MRCPSP,” Mathematical Problems in Engineering, vol. 2012, Article ID 365697, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  4. R. K. Sahu, S. Panda, and G. T. C. Sekhar, “A novel hybrid PSO-PS optimized fuzzy PI controller for AGC in multi area interconnected power systems,” International Journal of Electrical Power & Energy Systems, vol. 64, pp. 880–893, 2015. View at Publisher · View at Google Scholar · View at Scopus
  5. Y.-Z. Hsieh, M.-C. Su, and P.-C. Wang, “A PSO-based rule extractor for medical diagnosis,” Journal of Biomedical Informatics, vol. 49, pp. 53–60, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Holstad, “Numerical solution of nonlinear equations in chemical speciation calculations,” Computational Geosciences, vol. 3, no. 3-4, pp. 229–257, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  7. I. K. Argyros, “On the solution of undetermined systems of nonlinear equations in Euclidean spaces,” Pure Mathematics and Applications, vol. 4, no. 2, pp. 199–209, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, vol. 30, SIAM, 2000.
  9. S. Krzyworzcka, “Extension of the Lanczos and CGS methods to systems of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 69, no. 1, pp. 181–190, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. J. Wright and J. Nocedal, Numerical optimization, vol. 2, Springer, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Kou, Y. Li, and X. Wang, “A composite fourth-order iterative method for solving non-linear equations,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 471–475, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y.-Z. Luo, G.-J. Tang, and L.-N. Zhou, “Hybrid approach for solving systems of nonlinear equations using chaos optimization and quasi-Newton method,” Applied Soft Computing Journal, vol. 8, no. 2, pp. 1068–1073, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Mo, H. Liu, and Q. Wang, “Conjugate direction particle swarm optimization solving systems of nonlinear equations,” Computers & Mathematics with Applications, vol. 57, no. 11-12, pp. 1877–1882, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Jaberipour, E. Khorram, and B. Karimi, “Particle swarm algorithm for solving systems of nonlinear equations,” Computers & Mathematics with Applications, vol. 62, no. 2, pp. 566–576, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. C. Grosan and A. Abraham, “A new approach for solving nonlinear equations systems,” IEEE Transactions on Systems, Man, and Cybernetics Part A: Systems and Humans, vol. 38, no. 3, pp. 698–714, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Abdollahi, A. Isazadeh, and D. Abdollahi, “Imperialist competitive algorithm for solving systems of nonlinear equations,” Computers & Mathematics with Applications, vol. 65, no. 12, pp. 1894–1908, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. R. C. Eberhart and J. Kennedy, “A new optimizer using particle swarm theory,” in Proceedings of the 6th International Symposium on Micro Machine and Human Science, vol. 1, pp. 39–43, October 1995.
  18. Y. Shi and R. Eberhart, “A modified particle swarm optimizer,” in Proceedings of the IEEE International Conference on Evolutionary Computation (ICEC '98), pp. 69–73, IEEE, Anchorage, Alaska, USA, May 1998. View at Publisher · View at Google Scholar · View at Scopus
  19. G. H. Nedzhibov, “A family of multi-point iterative methods for solving systems of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 222, no. 2, pp. 244–250, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. J. L. Hueso, E. Martínez, and J. R. Torregrosa, “Modified Newton's method for systems of nonlinear equations with singular Jacobian,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 77–83, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. C. Wang, R. Luo, K. Wu, and B. Han, “A new filled function method for an unconstrained nonlinear equation,” Journal of Computational and Applied Mathematics, vol. 235, no. 6, pp. 1689–1699, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus